Write a review

Juvederm Injections Under Both Eyes

I had juvederm injected under both eyes in June...

I had juvederm injected under both eyes in June 2009... It’s now October 1, 2009. I still have places under both eyes…more on the left than right, which look like bruises. What is causing this and can it be fixed?

What is causing this and can it be fixed?
Name not provided

he didn't tell me this was his first time using this product in this area of the face.

Was this review helpful? 1 other found this helpful

Comments (1)

I agree that doctors should be more honest about their experience with injectables. FIRST TIME! You certainly were this clown's lab rat. Juvederm apparently hangs around in the tear trough area for a long time. Some people have reported that it is still there more than a year later. Juvederm can be dissolved with hyluronidase (branded hydase, vitrase, wydase etc) but be careful with it. See my review and there is also a lot of commentary on hyluronidase on the RealSelf site. If your under-eye area looks bluish now (and did not before the juvederm) then it could be the "Tyndall effect" caused by the juvederm being placed too superficially under your skin. Google it. If you are going to have the juvederm dissolved then you need to go to someone with loads of experience using hyaluronidase or it might just make your situation worse. Cheers
  • Reply